# SDR USAA2012021700008

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 56,944 hours, 37,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A RIVET MISSING ON FORWARD GIRT HOOK OF FORWARD RT SERVICE DOOR DOOR SLIDE COVER.  MAINTENANCE INSTALLED MISSING RIVET ON FORWARD GIRT HOOK OF FORWARD RT SERVICE DOOR SLIDE COVER IAW SRM 51-40-02.
